A 34-year-old male asked:
Disclaimer

While on propecia (finasteride) is it ok to take optimum nutrition 100% whey protein powder without interacting with the propecia (finasteride) or causing more hair loss? thanks.

1 doctor answer
Dr. Michael Kleerekoper
50 years experience in Endocrinology
Proprecia: In all cases you should not take anything until you have the OK from your doctor. I would appreciate having you drop a note about your doctor's answer.
Answered on Nov 27, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
No interaction noted: Good that you asked, always exercise caution with multiple medications, especially those herbal medicines/supplements, pharmacists can help you too at ... Read More
1
1 thank
A 34-year-old male asked:
Dr. Moira Dolan
36 years experience in Internal Medicine
Taurine should be ok: Taurine (an amino acid supplement) would not be expected to directly interfere with Propecia. There is theoretically a possibility of additive effects ... Read More
1
1 thank
A 34-year-old male asked:
Dr. Stanley Katz
46 years experience in Dermatology
Shouldnt be problem: ought to determine what type of alopecia you have. If male pattern baldness, would add rogaine 5 % twice per day to entire scalp
A 34-year-old male asked:
Dr. Geoffrey Rutledge
40 years experience in Internal Medicine
No: Would not expect any interaction of sunflower seed extract or sugar cane extract with finasteride (Propecia), which is a blocker of the conversion of ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month